# SDR MALA050252

- Difficulty date: March 1, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2318
- Aircraft time: 14,988 hours, 14,758 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPOSITIONED AIRCRAFT OFF ACTIVE RUNWAY DUE TO A CAPT RED MASTER WARNING FLASHER ILLUMINATED DURING CONFIG CHECK.  CYCLED MWS DIMMER SWITCH TO OVERRIDE POSITION AS REQUIRED PER MEL 33-20-2B.  CHECKS GOOD.
